# SDR SWIA202052586

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STGR 7L IS CHAFED FROM LOOSE WATER INJECTION TUBE IN AFT EQUIPMENT COMP,  LOCATION FLAGGED.  C-CHECK RO 9/20/2020.  EVALUATED CHAFE AT LT STGR 7L IN AFT EQUIPMENT COMPARTMENT AT FS 1144.00 TO FS 1162.00 AND FOUND STGR 7L TO BE OUT OF LIMITS, REF CRJ 700 SRM.  PERFORMED REPAIR, PER REO.  ALL STEPS OF REO HAVE BEEN COMPLETED.  COMPLETED, SEE CONTINUATION CARD FOR DETAILS.
